Volume and multiplicities of real analytic sets

Volume 87 / 2005

Guillaume Valette Annales Polonici Mathematici 87 (2005), 265-276 MSC: 32B20, 57N80, 58A20. DOI: 10.4064/ap87-0-22

Abstract

We give criteria of finite determinacy for the volume and multiplicities. Given an analytic set described by $\{ v=0\} $, we prove that the log-analytic expansion of the volume of the intersection of the set and a “little ball” is determined by that of the set defined by the Taylor expansion of $v$ up to a certain order if the mapping $v$ has an isolated singularity at the origin. We also compare the cardinalities of finite fibers of projections restricted to such a set.

Authors

  • Guillaume ValetteInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image